Anxiety

Today I am on my 20th day of Prozac and seems like I am worst than when I started. I feel tired I am have broke out which I never had before and my hair is falling. I have so many symptoms I don't know how much is anxiety or side effects to my doctor

Is just anxiety. Lately my anxiety has been all

Day long I have no peace.. and every symptom I have I think the worst. How can I differentiate from anxiety and true sypmtoms of something else. ??

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • Hopefully, your prescription should have came with a list of side effects. Make sure that if your side effects are effecting you more than before the medication, contact your doctor. Sometimes changing the type of medication or dosage will help. I was on Zoloft a few years back and it made me feel horrible. Some medications work different for different people.

  • Also if it didn't come with a list of side effects, they should have a list of side effects online.

You may also like...